Side effects of prednisolone steroids

Patient

Q: I have been on and off prednisolone steroids for the past 7 years and have been on high doses. I have not been on them for a while but was wondering about the damage they may have caused. I am 20 years old but look about 15 and don't grow much facial hair. I am always tired and also have man boobs. I was reading about this and figured out it could be due to hormone balances. Is there anything I can do to sort this out?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: What is actually tested in an autopsy when toxicology tests are done?

Q: Around 3 months ago I went to the doctors with testicle/groin/kidney pain and was told it seemed it was kidney stones...

Q: Are the chances of getting a hernia increased if the person regularly engages in physical exercise such as weightlift...

Q: Yesterday I had a ultrasound appointment and my doctor stated that the baby hadn't grown in weight for a week and als...

Q: Good Evening, I am a 31 year old male, height 72.5 inches, weight 179lbs (BMI 24.3), and I was recently, June 13t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews